# SDR UALA2013060303841

- Difficulty date: May 31, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,210 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 261
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS AND ASSOCIATED BLEED LIGHT ON WITH POWER REDUCTION OFF WHEN POWER APPLIED.  INOPERATIVE IN THE CLOSED POSITION.  REPLACED HIGH PRESSURE VALVE IAW MM 36-11-07, OPS NORMAL.
